MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL SYNCRA CRT-P; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC EUROPE SARL SYNCRA CRT-P; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number C2TR01
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy pacemaker (crt-p) had premature battery depletion.The device was explanted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: regulatory report: (b)(4).G3 is 29-mar-2021.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SYNCRA CRT-P
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
MDR Report Key11575181
Report Number9614453-2021-01188
Device Sequence Number3460438
Product Code NVZ
UDI-Device Identifier00613994753304
UDI-Public00613994753304
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/28/2015
Device Model NumberC2TR01
Device Catalogue NumberC2TR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2021
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer04/19/2021
04/19/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date04/19/2021
04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7120 LEAD, 5076-45 LEAD, 419478 LEAD; 7120 LEAD, 5076-45 LEAD, 419478 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR